# SDR DL72W982105

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163230
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE AFT LOWER CLOSEOUT ANGLE WAS FOUND CRACKED 33 FROM THE IB END OF FLAP.  THE ANGLE WAS REPAIRED PER 727 MM 57-52-0,FIG. 802 BY INSTALLING A DOUBLER AND STOP DRILLING THE CRACK.
